MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP MEDLINE; CATHETER,FOLEY,100%SILICONE,6FR,3ML,LF

MEDLINE INDUSTRIES LP MEDLINE; CATHETER,FOLEY,100%SILICONE,6FR,3ML,LF
Catalog Number DYND11552
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that "foley initially intact on admission but within ten minutes, foley was found to have snapped at connection point to the y between the drainage bag and the balloon, causing rupture of balloon.Foley remaining in patient's bladder successfully removed." in an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
Foley was found to have snapped at connection point to the y between the drainage bag and the balloon, causing rupture of balloon.

Brand Name
MEDLINE
Common Device Name
CATHETER,FOLEY,100%SILICONE,6FR,3ML,LF
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key24686905
Report Number1417592-2026-00264
Device Sequence Number9976773
Product Code EZL
UDI-Device Identifier10884389034415
UDI-Public10884389034415
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
PMA/510(K) Number
K082815
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue NumberDYND11552
Device Lot Number592240408
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/04/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2026
Initial Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown